Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on Toeplitz operators on discrete groups

Authors: Qingxiang Xu and Xiaoman Chen
Journal: Proc. Amer. Math. Soc. 126 (1998), 3625-3631
MSC (1991): Primary 47B35
MathSciNet review: 1469443
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Toeplitz algebras associated to partially-ordered and quasi-partially ordered discrete groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B35

Retrieve articles in all journals with MSC (1991): 47B35

Additional Information

Qingxiang Xu
Affiliation: Department of Mathematics, Shanghai Normal University, Shanghai, 200234, People’s Republic of China

Xiaoman Chen
Affiliation: Institute of Mathematics, Fudan University, Shanghai, 200433, People’s Republic of China

PII: S 0002-9939(98)04615-2
Keywords: Toeplitz operator, discrete group, quasi-partial order
Received by editor(s): January 10, 1997
Received by editor(s) in revised form: April 24, 1997
Additional Notes: This research was supported in part by the National Science Foundation of China and the Science and Technology Foundation of Shanghai Higher Education
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society